E. Artin, Theorie der Zöpfe. Hamburg Abh, vol.4, pp.47-72, 1925.

N. Bourbaki, Groupes et Algèbres de Lie chapitres 4,5,6. Hermann, 1968.

E. Brieskorn and K. Saito, Artin Gruppen und Coxeter Gruppen. Invent. Math, vol.17, pp.245-271, 1972.

R. Charney, Geodesic automation and growth function for Artin groups of finite type, Math. Ann, vol.301, pp.307-324, 1995.

R. Charney, Injectivity of the positive monoid for some infinite type Artin groups, Geometric Group Theory Down Under, 1996.

R. Charney and M. W. Davis, the K(?, 1)-problem for hyperplane complements associated to infinite reflection groups, J. of Amer. Math. Soc, vol.8, pp.597-627, 1995.

A. Chermak, Locally non-spherical Artin groups, J. Algebra, vol.200, pp.56-98, 1998.
DOI : 10.1006/jabr.1997.7229

URL : https://doi.org/10.1006/jabr.1997.7229

C. Chuang and T. Lee, The double centralizer theorem for semiprime algebras, vol.17, pp.1277-1288, 2014.
DOI : 10.1007/s10468-013-9447-6

H. S. Coxeter, The complete enumeration of finite groups of the form R 2 i = (R i R j ) k ij = 1

, J. London Math. Soc, vol.10, pp.21-25, 1935.

P. Dehornoy, F. Digne, E. Godelle, D. Krammer, and J. Michel, Foundations of Garside Theory, EMS Tracts in Mathematics, vol.22, 2015.
DOI : 10.4171/139

URL : https://hal.archives-ouvertes.fr/hal-00857685

P. Dehornoy and L. Paris, Gaussian groups and Garside groups, two generalisations of Artin groups, Proc. London Math Soc, vol.79, issue.3, pp.569-604, 1999.

P. Deligne, Les immeubles des groupes de tresses généralisés, Invent. Math, vol.17, pp.273-302, 1972.
DOI : 10.1007/bf01406236

B. Farb and R. K. Dennis, Noncommutative Algebra, 1993.
DOI : 10.1007/978-1-4612-0889-1

R. Fenn, D. Rolfsen, and J. Zhu, Centralisers in the braid group and singular braid monoid, Enseign. Math, vol.42, pp.75-96, 1996.

D. Garber, A. Kalka, E. Liberman, and M. Teicher, Double centralizers of parabolic subgroups of braid groups, 2015.

E. Godelle, Positive conjugation of a power of a generator in an Artin group, 2000.

E. Godelle, Normalisateurs et centralisateurs des sous-groupes paraboliques dans les groupes d'Artin-Tits, 2001.

E. Godelle, Normalisateur et groupe d'Artin de type sphérique, J. of Algebra, vol.269, pp.263-274, 2003.
DOI : 10.1016/s0021-8693(03)00529-5

URL : https://doi.org/10.1016/s0021-8693(03)00529-5

E. Godelle, Parabolic subgroups of Artin groups of type FC, Pacific Journal of Math, vol.208, pp.243-254, 2003.

E. Godelle, Artin groups with cat(0) Deligne complex, J. Pure Appl. Algebra, vol.208, pp.39-52, 2007.

E. Godelle, Parabolic subgroups of Garside groups ii: ribbons, J. Pure Appl. Algebra, vol.214, pp.2044-2062, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00336999

E. Godelle, S. Kaplan, and M. Teicher, Conjugacy in artin groups and application to the classification of surfaces, Journal of Algebra and Applications, vol.5, pp.563-570, 2006.

J. Gonzalez-meneses, Improving an algorithm to solve multiple simultaneous conjugacy problems in braid groups, Contemp. Math, vol.372, pp.35-42, 2005.

S. J. Lee and E. Lee, Potential weaknesses of the commutator key agreement protocol based on braid groups, EUROCRYPT 2002, vol.2332, pp.14-28, 2002.

L. Paris, Centralizers of parabolic subgroups of Artin groups of type A l , B l and D l, J. Algebra, vol.196, pp.400-435, 1997.

L. Paris, Parabolic subgroups of Artin groups, J. Algebra, vol.196, pp.369-399, 1997.
URL : https://hal.archives-ouvertes.fr/hal-00938564

L. Paris, Artin monoids inject in their groups, Comment. Math. Helv, vol.77, pp.609-637, 2002.
URL : https://hal.archives-ouvertes.fr/hal-00128155

I. I-simion, Double centralizers of unipotent elements in simple algebraic, J. Pure Appl. Algebra, vol.219, pp.930-977, 2015.

R. Tange, The symplectic ideal ans a double centraliser theorem, Algebr. Represent. TheorJ. London Math Soc, vol.77, pp.687-699, 2008.

H. Van-der-lek, The homotopy type of complex hyperplane complements, 1993.